, Volume 52, Issue 2, pp 349-355,
Open Access This content is freely available online to anyone, anywhere at any time.
Date: 19 Jun 2011

Lie ideals and centralizing generalized derivations of rings with involution

Abstract

A classical result of Posner states that the existence of a nonzero centralizing derivation on a prime ring forces the ring to be commutative. In this paper we extend the posner’s result to the case of generalized derivations centralizing on Lie ideals of rings with involution.